کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
8898993 | 1631506 | 2018 | 24 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Boundary estimates in homogenization of systems of elasticity on Lipschitz domains: Lp theory
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
آنالیز ریاضی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
The primary purpose of this paper is to investigate a family of elliptic systems of linear elasticity with rapidly oscillating periodic coefficients, arising in the theory of homogenization in Lipschitz domains. As a consequence, for dâ¥4, we prove that the Lp Neumann and Lp Dirichlet boundary value problems for systems of second order linear elasticity are uniquely solvable for 2(dâ1)d+1âδ
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Differential Equations - Volume 264, Issue 4, 15 February 2018, Pages 2737-2760
Journal: Journal of Differential Equations - Volume 264, Issue 4, 15 February 2018, Pages 2737-2760
نویسندگان
Jun Geng,